# SDR DALA2022042002780

- Difficulty date: April 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 67,264 hours, 8,903 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314- MISC/DE- DUE TO ECAM F/CTL FLAPS FAULT WITH FLAPS LOCKED AT 0. SLATS EXTENDED WITH FLAP LEVER POSITION 2. CORRECTIVE ACTION: REPLACED CSU & SFCC 2. OPS CHECKS OK. (8656026)
